On solutions of Kolmogorovʼs equations for nonhomogeneous jump Markov processes

Feinberg, E A and Mandava, M and Shiryaev, A N (2014) On solutions of Kolmogorovʼs equations for nonhomogeneous jump Markov processes. Journal of Mathematical Analysis and Applications, 411 (1). pp. 261-270. ISSN 1096-0813

Full text not available from this repository. (Request a copy)


This paper studies three ways to construct a nonhomogeneous jump Markov process: (i) via a compensator of the random measure of a multivariate point process, (ii) as a minimal solution of the backward Kolmogorov equation, and (iii) as a minimal solution of the forward Kolmogorov equation. The main conclusion of this paper is that, for a given measurable transition intensity, commonly called a Q-function, all these constructions define the same transition function. If this transition function is regular, that is, the probability of accumulation of jumps is zero, then this transition function is the unique solution of the backward and forward Kolmogorov equations. For continuous Q-functions, Kolmogorov equations were studied in Fellerʼs seminal paper. In particular, this paper extends Fellerʼs results for continuous Q-functions to measurable Q-functions and provides additional results.

Item Type: Article
Additional Information: The research article was published by the author with the affiliation of Stony Brook University.
Subjects: Information Systems
Operations Management
Date Deposited: 03 Apr 2019 12:00
Last Modified: 12 Jul 2023 12:04
URI: https://eprints.exchange.isb.edu/id/eprint/744

Actions (login required)

View Item
View Item